Is it ok to cut zofran in 1/2 or 1/4 when taking? and is it ok for general nausea and upset stomach?

Question is Closed Report Mark as Favorite

Answers (2)

19 Feb 2010

yes as long as they are not the ODT tablets you can cut them.

Votes: +0
gburchgp 19 Feb 2010

what is ODT?

twhumphr 19 Feb 2010

ODT tablets are orally disentegrating tablets. You place them in your mouth and then let them dissolve before swallowing.

20 Feb 2010

I use 8mg for nausea not upset stomach

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Upset stomach with phentermine?

I have been on phentermine for 7 days now and have experienced stomach cramps, mild nausea, and excessive belching. Has anyone else had this ...

1 answer 4 Aug 2010

After taking symbicort/spiriva for one yr, can you begin having side effects?

Been taking symbicort/spiriva for one yr, & now I'm having side effects almost daily. Within a couple of hrs after taking, I experience ...

2 answers 10 Feb 2013

Rash after Zofran injection in IV?

I was in the ER with stomach pain, nausea, hyperhydrosis. For the nausea Zofran was injected into my IV and within very few seconds my left arm ...

1 answer 14 Sep 2013

Marinol - My 89 year old mother has been suffering from persistent nausea for over 2 years. The?

... doctors don't know the cause. Phenergan and zofran don't seem to help much. She also has gastroparesis and they've started her on ...

4 answers 3 Oct 2013

Nausea/Vomiting - My daughter feels very nauseous, after spending time on the sun and water.?

... Sometimes she has constipation. How can I help. She has 4mg ZOFRAN , but reduses to take it, says it never helped her. please give advice on ...

1 answer 26 May 2014